Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. CROSSWALK; CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC CO., LTD. CROSSWALK; CATHETER
Model Number
PSC18090A
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
07/26/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
While attempting to bring the crosswalk up from the pedal sheath the tip of the crosswalk got directed into a small branch and the tip got stuck and was left in the small vessel off the left tibial.It was on a v-18 wire at the time.
New Search
Submit an Adverse Event Report
Brand Name
CROSSWALK
Common Device Name
CATHETER
Manufacturer
(Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA 489-0071
MDR Report Key
12316472
Report Number
3004718255-2021-00235
Device Sequence Number
11667869
Product Code
DQY
UDI-Device Identifier
04547327133494
UDI-Public
(01)04547327133494(17)240430(10)210521K46A
Combination Product (Y/N)
N
Initial Reporter State
MI
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
08/06/2021
Report Date
(Section F)
08/12/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
PSC18090A
Device Catalogue Number
PSC18090A
Device Lot Number
210521K46A
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
08/06/2021
Device Age
3 MO
Event Location
Hospital
Date Report to Manufacturer
08/12/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
65 YR
Patient Weight
260
Date Report Sent to FDA
08/12/2021